# SDR CA000516012

- Difficulty date: April 10, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Bell 206BELL
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 6878426
- Condition: Cracked
- Location: 1 Blade Path Cir
- Component: Turbine Assy, Allsn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A GROUP OF 2ND STAGE NOZZLES ARE IN THE PROCESS OF RECALL.  IT WAS FOUND THAT REPAIRS MADE TO SOME NOZZLES;  WHICH WAS AN APPROVED REPAIR , HAVE FAILED TO REACH O/H AND ARE CRACKING WHERE THE FIRST STAGE BLADE PATH WAS JOINED TO THE 2ND STAGE NOZZLE. TRANSPORT CAW CORRECTIVE ACTION GROUP IS ADRESSSING THIS ISSUE.
